MAUDE Adverse Event Report: BIOMET MICROFIXATION TRAUMAONE SYSTEM 2.0X8MM CROSS-DRIVE SCREW; BONE SCREW

BIOMET MICROFIXATION TRAUMAONE SYSTEM 2.0X8MM CROSS-DRIVE SCREW; BONE SCREW
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Concomitant medical products: zimmer biomet cross-drive screw catalog #: 41-2006 lot #:ni, zimmer biomet traumaone plate catalog #: sp-2376 lot #:ni.The user facility is foreign; therefore a facility medwatch report will not be available.Report source: (b)(6).Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2019-00250 and 0001032347-2019-00251.
 
Event or Problem Description
It was reported that a plate fractured approximately six weeks after implantation.A revision to removed the fractured plate and the screws used to fixate the plate was scheduled to take place on (b)(6) 2019, however confirmation of the revision has not been received.Attempts have been made and no further information has been provided.
 
Event or Problem Description
This follow-up report is being submitted to relay additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) review was unable to be performed as the lot number of the device involved in the event is unknown.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TRAUMAONE SYSTEM 2.0X8MM CROSS-DRIVE SCREW
Common Device Name
BONE SCREW
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key8555070
Report Number0001032347-2019-00252
Device Sequence Number19331118
Product Code JEY
UDI-Device Identifier00841036124618
UDI-Public00841036124618
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K081067
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number41-2008
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/27/2019
Supplement Date Received by Manufacturer08/08/2019
Initial Report FDA Received Date04/26/2019
Supplement Report FDA Received Date08/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;